# SDR CHQA20120424140

- Difficulty date: April 24, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N373SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145543
- Aircraft time: 26,827 hours, 22,684 cycles
- Engine: Allsn AE3007A
- Engine time: 23,916 hours, 22,568 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 14568065405
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT INBOARD FLAP TRAILING EDGE AND LOWER SKIN WERE FOUND TO BE DISBOUND.  MAINTENANCE REPAIRED THE RIGHT INBOARD FLAP TRAILING EDGE UPPER AND LOWER SKIN IN ACCORDANCE WITH ETD 2012-145-005883 REVISION B.
